Journal of Mathematics of Kyoto University

Magnetic Schrödinger operators with compact resolvent

Akira Iwatsuka

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 3 (1986), 357-374.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520872

Digital Object Identifier
doi:10.1215/kjm/1250520872

Mathematical Reviews number (MathSciNet)
MR857223

Zentralblatt MATH identifier
0637.35026

Subjects
Primary: 35P25: Scattering theory [See also 47A40]
Secondary: 35J10: Schrödinger operator [See also 35Pxx]

Citation

Iwatsuka, Akira. Magnetic Schrödinger operators with compact resolvent. J. Math. Kyoto Univ. 26 (1986), no. 3, 357--374. doi:10.1215/kjm/1250520872. https://projecteuclid.org/euclid.kjm/1250520872


Export citation